# SDR DALA2022100506488

- Difficulty date: October 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 59,054 hours, 27,915 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3275 - ATB - DUE TO STRANGE ODOR IN THE COCKPIT. CORRECTIVE ACTION: FOUND BIRD STRIKE ON NUMBER 1 ENGINE SPINNER, AND FOUND BLOOD AND FEATHERS APPROXIMATELY 7-8 O'CLOCK POSITION OF ENGINE CORE. PERFORMED BORESCOPE AND NO DAMAGE FOUND. PERFORMED ECS DECONTAMINATION AND NO FURTHER SMELL.
